Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

Started feeling tired and sleepy. Any solution?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 1986
Answered : 2094 Questions
Hi doctor
from 5 to 6 days i feel tiered sleepy please advise what can i do
Posted Sat, 25 May 2013 in Medicines and Side Effects
Answered by Dr. Akhilesh Dubey 1 hour later
Thanks for sharing your concern,
You must be feeling tired and sleepy enough to cause concern.
We should know what is causing it so that it can be treated.

I would like to know following:

1) How long you have High Blood pressure and taking treatment with ESLO AT.
2) Is there any fever or body ache to suggest Infection?
3) Do you smoke or take alcohol?
4) Any other information you want to give.

Blood pressure medicine s Amlodipine and Atenolol can cause tiredness, fatigue, weakness or lack of energy, Vertigo and edema of feet commonly.

Please provide above information then, I will be able to answer in detail.

With Best Regards,
Dr.Akhilesh Dubey M.D.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor